# SDR WWQA2024051748688

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N888CS
- Make and model: Gulstm GIV
- Aircraft serial: 1469
- Aircraft time: 7,685 hours, 3,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 11595SCB42015
- Part serial: 472
- Condition: Leaking
- Location: Main Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

IN CRUSE AT FL430, CREW NOTICED A LOUD SOUND AND CABIN PRESSURE LOSS. AT THAT TIME CREW PERFORMED AN EMERGENCY DESCENT TO FL160, WHERE THEY WERE ABLE TO GET CABIN PRESSURE STABILIZED. AT THAT TIME CREW MADE THE DECISION TO DIVERT TO DRO DECLARING AN EMERGENCY.  ACFT LANDED NORMALLY. O2 MASKS DID NOT DROP. LOCAL MX WERE ABLE TO INSPECT & REPOSITION UPPER PORTION OF DOOR SEAL INTO SEAL RETAINER.  THEY PERFORMED 2 GROUND PRESSURIZATION CHECKS, WITH NO DEFECTS FOUND.  ACFT REPOSITION TO VNY.  VNY MX INSPECTED DOOR SEAL AND FOUND NO DEFECTS.  MX CHECKED SEAL INFLATION CHECKS, AND FOUND NO DEFECTS. DUE TO THIS EVENT BEING THE SECOND, MX REPLACED THE DOOR SEAL WITH A NEW SEAL, AND PERFORMED INFLATABLE SEAL SYSTEM OPERATIONAL TEST, NO DEFECTS WERE FOUND. WORLDWIDE JET HAS ALSO IMPLEMENTED FLEET INSPECTION OF THE DOOR SEALS.
